Request file

Review/Citation:  Bock, I., Jarušek, Jiří. On hyperbolic contact problems. emTatra Mountains Mathematical Publications. /em 2009, 43(2), 25-40. ISSN 1210-3195.

Requested document:  Jarusek.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Jarusek.pdf
Captcha
Here. *